Research Repository

Robust filtering for jumping systems with mode-dependent delays

Shi, Peng and Mahmoud, Magdi S and Nguang, Sing Kiong and Ismail, Abdulla (2006) Robust filtering for jumping systems with mode-dependent delays. Signal Processing, 86 (1). pp. 140-152. ISSN 0165-1684

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID18989, Markovian jump systems, functional time delay, stochastic stability, robust filtering, filtering, uncertain parameters
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 21 Jun 2011 01:38
Last Modified: 24 Mar 2015 05:18
URI: http://vuir.vu.edu.au/id/eprint/3083
DOI: 10.1016/j.sigpro.2005.05.005
ePrint Statistics: View download statistics for this item
Citations in Scopus: 153 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar